Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on a system of axioms for geometry


Author: Arthur Richard Schweitzer
Journal: Trans. Amer. Math. Soc. 10 (1909), 309-314
MSC: Primary 51M05
DOI: https://doi.org/10.1090/S0002-9947-1909-1500841-2
MathSciNet review: 1500841
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M05

Retrieve articles in all journals with MSC: 51M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500841-2
Article copyright: © Copyright 1909 American Mathematical Society